I have only been taking infinitor for 3 days now and decided to take it at night because of possible nausea side effect. I have only slept about 4 hours even though I take ambien for sleep and have taken that for over 4 yrs.
Hello rosiemary, & welcome to the site. I tried to find out if there were any interreactions between ambien & infinitor, but did not see any. However I am giving you a link to read about this drug in case there are other things you may be taking that could be causing this reaction such as supplements or whatever. I am including a link about ambien as well. I would suggest you talk with your doctor about this for sure. Even nausea is listed as a side effect. Wishing you the best...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm addicted to tramadol I take 600mg. A day does anyone know the best way to deal and cope with all
Posted 16 Jun 2011 • 7 answers
Posted 3 Feb 2012 • 1 answer
Posted 15 Jun 2012 • 3 answers
Posted 24 Oct 2012 • 3 answers
Posted 3 days ago • 2 answers